# SDR SCNA01329

- Difficulty date: June 14, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- Aircraft time: 65,116 hours, 25,671 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Manifold
- Part number: 106051312
- Condition: Leaking
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION THE OXYGEN MANIFOLD FAILS LEAK CHECK AT PSU 20 LT.  REPLACED MANIFOLD IAW B727 MM 352131.  LEAK CHECK AND OPS CHECK GOOD IAW B727 MM 352100.
